# SDR EIAA2007032

- Difficulty date: March 3, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 93,188 hours, 20,870 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 4308DA4
- Part serial: 11571158
- Condition: Defective
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHEN APPLYING PARKING BRAKE, PRESSURE DROPS FROM 3000 TO 1000 ON APPROX 50 SEC, T/S IN PROGRESS WITH SHUTTLE VALVE AND BREAK MODULE.  REMOVED AND REPLACED PARKING BRAKE VALVE, INTERCONNECT VALVE, LEFT AND RIGHT METERING VALVES.  SYSTEM LEAK AND OPS CHK NORMAL PER MM32-41-00.  NORMAL OPERATION OF SYSTEM VERIFIED ON TAXI CHECK.
